# SDR AALA202209073333

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 70,036 hours, 26,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M18238
- Condition: None
- Location: Zone 800 - Doors
- Part time: 1,238 hours, 567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE IS TOO WIDE, HITS FUSELAGE WHEN CLOSED. REPLACED SLIDE PER TASK CARD 26L00025010
